was on 20 mg; cut it to 10mg over a week ago; it;s not going well
Hang in there my friend,you will get through this,i myself tapered off lexapro going back a few months but that was to go on prozac as the lexapro had stopped working for me and i needed something else for other issues i am suffering . Are you starting another med or coming off altogether?
I know you wanted a direct answer but Depending on why you were put on it in the first place and why you are coming off,the feelings you are experiencing is normal and will pass.
May I ask why you are stopping Lexapro? If it worked, why come off of it?
Also, (not trying to be intrusive here, just think we need more info) what sort of withdrawal symptoms are you suffering from?
A bit late with my questions here, I apologize.
And welcome, if you are new to this site!!
I was on this medication for a short period of time, my physician started out with a 10mg tablet me using 1/2 tablet for a week then the second week I was increased to 1 whole tablet, it takes more time for some people than with others especially since you were on 20mg, I would have a talk with the doctor who put me on the medication and tell him how you feel he may suggest that you come down at a different rate than you are and it may just be that you need more time. I wish you the very best
I took this drug. Did nothing for my Fibro so I stopped by cutting in half, like you have, then cutting that one in half three days later, and then taking that portion
every other day for a week and then stopped. If you have anything for nerves,
ie., Attivan or Xanax, then you might want to take this in addition to the
tapering off of the Lexepro. I always cut the Attivan in half and then quarter it
and put that portion under my tongue. It certainly helped me during the "melt
downs" of tapering off.
God bless and feel better!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2011 • 5 answers
Posted 29 Feb 2012 • 1 answer
Posted 2 Mar 2012 • 3 answers
Posted 10 Jan 2013 • 5 answers
Posted 23 Apr 2013 • 3 answers